International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 113

Research Paper | Mathematics | India | Volume 4 Issue 6, June 2015


A Numerical Solution of First Order Simultaneous Fuzzy Differential Equation by Fifth Order Runge-Kutta Merson Method

S. Rubanraj, P. Rajkumar


Abstract: In this paper we introduce a new technique for getting the solution of First order simultaneous Fuzzy differential equation by Fifth Order Runge-Kutta Merson method based on Seikala derivative of fuzzy process [11]. A numerical method based on the Runge-Kutta Merson method of order five is discussed in detail, followed by a complete error analysis.


Keywords: Fuzzy Cauchy Problem FDE - Fifth Order Runge-Kutta Merson method


Edition: Volume 4 Issue 6, June 2015,


Pages: 3081 - 3085


How to Cite this Article?

S. Rubanraj, P. Rajkumar, "A Numerical Solution of First Order Simultaneous Fuzzy Differential Equation by Fifth Order Runge-Kutta Merson Method", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB156121, Volume 4 Issue 6, June 2015, 3081 - 3085

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'Cauchy'

Downloads: 87

Research Paper, Mathematics, Libya, Volume 9 Issue 2, February 2020

Pages: 1232 - 1236

Mixed: Lagranges and Cauchys Remainders Form

A. Darah

Share this Article

Downloads: 99

Research Paper, Mathematics, India, Volume 8 Issue 9, September 2019

Pages: 951 - 953

A Study on Charpits Method for Finding the Solution of Nonlinear Partial Differential Equations of First Order with Three Independent Variables

Dr. Gitumani Sarma, Vezhopalu

Share this Article

Similar Articles with Keyword 'Problem'

Downloads: 163 | Monthly Hits: ⮙1

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article
Top